Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The R-Borel structure on a Choquet simplex

Roger R. Smith

Vol. 73 (1977), No. 1, 221–226
Abstract

The R-Borel structure on a Choquet simplex K is studied. It is shown that the central decomposition and maximal measures coincide, and this is used to improve the well-known theorem that maximal measures are pseudo-concentrated on the extreme boundary.

Mathematical Subject Classification 2000
Primary: 46A99
Milestones
Received: 1 February 1977
Published: 1 November 1977
Authors
Roger R. Smith
Department of Mathematics
Texas E&M University
College Station TX 77843-3368
United States
http://www.math.tamu.edu/~Roger.Smith/